# SDR BB06032

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE FLOOR LEVEL EMERGENCY LIGHTS FROM ROW 1 THRU ROW 4, LEFT-HAND SIDE, INOPERATIVE.  MAINTENANCE REPAIRED WIRING AS REQUIRED.  LIGHTS TEST GOOD.
